Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18883
Title: Convergence analysis of a monotonic penalty method for American option pricing
Authors: Zhang, K
Yang, X 
Teo, KL
Keywords: Complementarity problem
Option pricing
Penalty method
Variational inequalities
Issue Date: 2008
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2008, v. 348, no. 2, p. 915-926 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: This paper is devoted to study the convergence analysis of a monotonic penalty method for pricing American options. A monotonic penalty method is first proposed to solve the complementarity problem arising from the valuation of American options, which produces a nonlinear degenerated parabolic PDE with Black-Scholes operator. Based on the variational theory, the solvability and convergence properties of this penalty approach are established in a proper infinite dimensional space. Moreover, the convergence rate of the combination of two power penalty functions is obtained.
URI: http://hdl.handle.net/10397/18883
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2008.07.072
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Sep 15, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Sep 7, 2017

Page view(s)

41
Last Week
1
Last month
Checked on Sep 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.